# SDR AWXA200400151

- Difficulty date: January 19, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 39,550 hours, 26,830 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431280
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-13 CHECK FOUND DISBOND AREA OF UPPER RT OUTBOARD FORE FLAP SKIN 10 INCHES FROM INBOARD END BETWEEN WS 211.69 AND WS 213.69 RT.  MAINTENANCE CUTOUT DELAMINATED AREA OF UPPER FORE FLAP SKIN BETWEEN WS 211.69 AND WS 213.69 RT; FABRICATED REPAIR DOUBLERS; PERFORMED BOND REPAIR IAW B737-300 SRM 51-70-10, FIG 33, PG 88 C, D, E.
